RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 5, Pages 403–416 (Mi izv3205)  

Certain arithmetical invariants of matrix Lie algebras and a criterion for their complete reducibility

G. B. Gurevich


Full text: PDF file (1610 kB)

Bibliographic databases:

Citation: G. B. Gurevich, “Certain arithmetical invariants of matrix Lie algebras and a criterion for their complete reducibility”, Izv. Akad. Nauk SSSR Ser. Mat., 13:5 (1949), 403–416

Citation in format AMSBIB
\Bibitem{Gur49}
\by G.~B.~Gurevich
\paper Certain arithmetical invariants of matrix Lie algebras and a criterion for their complete reducibility
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 5
\pages 403--416
\mathnet{http://mi.mathnet.ru/izv3205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=31474}
\zmath{https://zbmath.org/?q=an:0036.02103}


Linking options:
  • http://mi.mathnet.ru/eng/izv3205
  • http://mi.mathnet.ru/eng/izv/v13/i5/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:199
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019